CSpace

Browse/Search Results:  1-10 of 87 Help

Selected(0)Clear Items/Page:    Sort:
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
Oscillatory behavior of second-order nonlinear neutral differential equations 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2020, 卷号: 2020, 期号: 1, 页码: 8
Authors:  Liu, Jun;  Liu, Xi;  Yu, Yuanhong
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Oscillation  Neutral differential equation  Riccati transformation  
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
Elimination Theory in Differential and Difference Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 287-316
Authors:  Li Wei;  Yuan Chun-Ming
Favorite  |  View/Download:16/0  |  Submit date:2019/04/02
Differential Chow forms  differential resultants  sparse differential resultants  Wu-Ritt characteristic sets  
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:37/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:27/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
alternatingdirectionimplicitschemesforthetwodimensionaltimefractionalnonlinearsuperdiffusionequations 期刊论文
计算数学英文版, 2019, 卷号: 037, 期号: 003, 页码: 297
Authors:  Jianfei Huang;  Yue Zhao;  Sadia Arshad;  Kuangying Li;  Yifa Tang
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10